Open Access
Translator Disclaimer
2013/2014 A Simpler Proof for the \(\epsilon\)-\(\delta\) Characterization of Baire Class One Functions
Emmanuel A. Cabral, Jonald P. Fenecios
Real Anal. Exchange 39(2): 441-446 (2013/2014).

Abstract

We offer a new and simpler proof of a recent \(\epsilon\)-\(\delta\) characterization of Baire class one functions using a theorem by Henri Lebesgue. The proof is more elementary in the sense that it does not use the Baire Category Theorem. Furthermore, the proof requires only that the domain and range be separable metric spaces instead of Polish spaces.

Citation

Download Citation

Emmanuel A. Cabral. Jonald P. Fenecios. "A Simpler Proof for the \(\epsilon\)-\(\delta\) Characterization of Baire Class One Functions." Real Anal. Exchange 39 (2) 441 - 446, 2013/2014.

Information

Published: 2013/2014
First available in Project Euclid: 30 June 2015

zbMATH: 1321.26006
MathSciNet: MR3365384

Subjects:
Primary: 26A04 , 26A21
Secondary: 26A05

Keywords: Baire class one function , oscillation of a function , Polish spaces , separable metric spaces

Rights: Copyright © 2014 Michigan State University Press

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.39 • No. 2 • 2013/2014
Back to Top